Jump to content

Photo

Dark Brown Spots from Benzoyl Peroxide?


This topic has been archived. This means that you cannot reply to this topic.
7 replies to this topic

#1 wrocky

wrocky

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 185
    Likes: 5
About Me
  • Joined: 29-December 07

Posted 29 December 2007 - 05:23 AM

Hello, i started using BP 2.5% and after 3weeks of use i begin to notice some brown darks spots in some parts of face, i stoped using BP for now because of it. Are there any way how to get rid of these dark brown(burn??) marks?

Thanks.

#2 boyo

boyo

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 160
    Gallery Images: 1
    Likes: 0
About Me
  • Joined: 27-October 07

Achievements

     

Posted 29 December 2007 - 05:58 AM

its not a burn mate its simply red blood vessels under the skin effectively "breaking" due to the constant use of bp annoying the skin...if you were only using 2.5%, it will fade in about a month, but to quicken the process, you could use:

exfoliation- get rid of the skins current layer so that a new layer forms and looks not as bad. use bicarbonate of soda on your face or use the tape method of exfolation (search it on these forums)

aqua glyolic- same as above but more effective

azeliac acid (it helps make the vessels repair as the enzymes have increased activity)- just buy apple cider vinegar and apply it to the face every night with a cotton wool

hope this helps x

#3 wrocky

wrocky

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 185
    Likes: 5
About Me
  • Joined: 29-December 07

Posted 29 December 2007 - 06:28 AM

QUOTE(boyo @ Dec 29 2007, 05:58 AM) View Post
its not a burn mate its simply red blood vessels under the skin effectively "breaking" due to the constant use of bp annoying the skin...if you were only using 2.5%, it will fade in about a month, but to quicken the process, you could use:

exfoliation- get rid of the skins current layer so that a new layer forms and looks not as bad. use bicarbonate of soda on your face or use the tape method of exfolation (search it on these forums)

aqua glyolic- same as above but more effective

azeliac acid (it helps make the vessels repair as the enzymes have increased activity)- just buy apple cider vinegar and apply it to the face every night with a cotton wool

hope this helps x



Thanks alot for replying, i will try it out. Thanks again smile.gif

#4 nicollette

nicollette

    Junior Member

  • Members
  • Posts & Likes
    Posts: 26
    Likes: 0
About Me
  • Joined: 02-September 07

Posted 29 December 2007 - 06:55 PM

Stop using the BP. The brown marks are the byproduct of the benzoyl peroxide and I had this too. Those type of brown marks won't go away quickly, because the benzoyl peroxide slows down the healing. I used hydroquinone, tretinoin/green cream, kogic acid and a mild hydrocortisone to get rid of them.

#5 CB07

CB07

    get accutane.

  • Veteran Members
  • Posts & Likes
    Posts: 579
    Likes: 1
About Me
  • Joined: 18-October 06

Posted 29 December 2007 - 08:50 PM

I remember getting brown marks on my skin from benzoyl peroxide and it was just dead skin.

Try using a gentle scrub.

#6 ozyabm

ozyabm

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 15-November 11

Posted 15 November 2011 - 01:23 AM

Stop using the BP. The brown marks are the byproduct of the benzoyl peroxide and I had this too. Those type of brown marks won't go away quickly, because the benzoyl peroxide slows down the healing. I used hydroquinone, tretinoin/green cream, kogic acid and a mild hydrocortisone to get rid of them.


how long did it take you?
can you share exact product names you used?
i have the same thing
thanks

#7 svie

svie

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 08-June 11

Posted 28 November 2011 - 04:11 PM

The first time I used it the same thing happened. My skin started to peel in those areas. Carry on using the benzoyl peroxide, these marks will eventually stop appearing

#8 anil gurung

anil gurung

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 29-October 12

Posted 21 November 2012 - 09:03 PM

i had this too ....please hepl me out guyss ...i think these are black patches...should i continue using bp or i shoul stop.....